# SDR AUS20031201

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 9787314203
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PITCH TRIM ACTUATOR TOP ATTACHMENT FITTING CORRODED.  SUSPECTED INTERGRANNULAR TYPE CORROSION IS CAUSING THE SURFACE PROTECTIVE COATING TO LIFT.
